# SDR SWAA2024062688614

- Difficulty date: May 21, 2024
- Submitted: June 26, 2024
- Operation: Air carrier
- Aircraft: N8604K
- Make and model: Boeing 737-8H4
- Aircraft serial: 39883
- Aircraft time: 40,074 hours, 18,633 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L2 EXTERIOR EMERGENCY LIGHT IS INOP<[01] REPLACED LAMP AT L2 EMERGENCY EXIT EXTERIOR LIGHT; LIGHT STILL INOP PER AMM 33-51-04-960-801.;[02] UPON THE EMERGENCY BATTERY PACK M1673 WAS REPLACED AND PERFORMED GOOD TEST AT TASK CARD TTG8Q00TGBRY; L2 EXTERIOR LIGHT ILLUMINATE;[03] VERIFIED. CARD COMPLETE.
